IGB

Connexion

(Article of periodic en Anglais - 1992)

Document title

Simplifying the normalizing factor in spatial autoregressions for irregular lattices

Authors(s) and Affiliation(s)

GRIFFITH D. A. ;

Abstract

Problèmes de statistique en science régionale, lié à l'interprétation et à la signification du terme jacobien dans les modèles spatiaux autorégressifs

Source

Article of periodic

published at : Papers in regional Science. The Journal of the Regional Science Association International

Editor : ETATS-UNIS

Millesime : 1992, vol. 71, no1 [pp. 71-86]

Bibliographic references : 17 réf.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1993.
Refdoc record number (ud4) : 6516662 : Permanent link - XML version
Powered by Pxxo